# SDR ASAA0540108

- Difficulty date: February 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C329621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION AFT CARGO BAY CORROSION SHEAR TIE AT BS 727G, LBL 17.20 TO RBL 13.8, WL 148.  REPAIRED SHEAR TIE IAW SRM AND DWG.  (K)
